I've been taking lortab 10s (about 10-18 per day) for about 5 years and adderall (5 of the 20mg per day) for the last 6 months or so. I recently stopped cold turkey on Wednesday. My last pill was Wednesday at 2:00PM. It's now Sundsy @9:00AM. I wanted to know since I am 4 days clean after stopping cold turkey, when will the physical withdrawal symptoms subside as well as the mental?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 5 answers
Posted 25 Jul 2012 • 5 answers
I've been on lithium 7 yrs. 1200mg a day and ER Dr. just took me off cold turkey. Is that safe? Are?
Posted 4 Dec 2012 • 2 answers
Ive been taking around15mg lortab or percosets twice a day for the last year and a half.i wanna quit
Posted 25 Feb 2013 • 1 answer
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 2 answers